Lercanidipine 20 Mgms

Updated



Conversation Starter

Tortoiseshell Eyes Says:
via mobile

Hello - I take Atenolol 50 mgms and have been prescribed Lercanidipine 20 mgms since January 2017, as my BP was high. It has stabilised well -current BP 118/62 this morning. However my ankles in the last week have been really oedematous and wonder whether the Lercanidipine is the cause of it? I use a wedge in bed to elevate legs above heart at nighttime. The warmer weather has made them worse. I also feel really tired all the time. Can you advise please?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

lercanidipine 20mg and olmesartan medoxomil 10mg
Please note that i am hypertensive patient, i have bilateral polycystic kidney disease and i am taking one tablet olmesa...
Will lercanidipine 20mg and spiranolactone 25mg increase potassium levels in a CKD patient when used together
If I take lercanidipine 20mg and spiranolactone 25mg together will that increase the potassium levels in a CKD patient #... 1 reply
Lercanidipine 10 mg side effects
Prescribed in addition to Aprovel to reduce increased BP. After second tablet, itchy rash over arms, legs and abdomen, t... 7 replies
Lercanidipine 10mg headaches
Iam taking Lercanidipine 10mg. Have been on it three weeks, however every day for the last twelve days ive devloped a na... 6 replies
Lercanidipine and Candesartan
I have just been prescribed Lercanidipine and Candesartan for my BP and was told not to take Ramapril anymore because of... 4 replies
Lercanidipine - itching skin - low BP after jogging
The itching started a few weeks after starting the treatment and became more noticeable with time. I have stopped the ta... 4 replies
lercanidipine
Hi. I have recently started taking lercanidipine 10mg. And is experiencing palpitations my blood pressure is high 156/98... 4 replies
Lercanidipine side effects
I recently start using Lercanidipine to reduce the diastol pressure and this product is for that effectivness. But I rea... 3 replies
Lercanidipine Pulse Rate Side Effect
For me, today is day 8 of taking lercanidipine 10mg pills. I get a side effect. When I eat a meal after taking a pill, m... 2 replies
lercanidipine not good for me
I have been taking lercanidipine for 1 week and my bp has gone up to 212/101 from 136/85. I have leg pain, dry mouth, so... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA